EconPapers    
Economics at your fingertips  
 

Riemann-Liouville and Higher Dimensional Hardy Operators for NonNegative Decreasing Function in Spaces

Muhammad Sarwar, Ghulam Murtaza and Irshaad Ahmed

Abstract and Applied Analysis, 2014, vol. 2014, 1-5

Abstract:

One-weight inequalities with general weights for Riemann-Liouville transform and -dimensional fractional integral operator in variable exponent Lebesgue spaces defined on are investigated. In particular, we derive necessary and sufficient conditions governing one-weight inequalities for these operators on the cone of nonnegative decreasing functions in spaces.

Date: 2014
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/621857.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/621857.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:621857

DOI: 10.1155/2014/621857

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:621857